# SDR SWI2024F00915

- Difficulty date: July 29, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF AVIONICS DOOR LEFT OF STGR27 HAS SIGNS OF CORROSION ON INBD WEB (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED AND REPLACED INNER COSTAL FWD AVIONICS DOOR AT STGR 27 IB WEB IAW CRJ700 SRM 51-42-06, 51-42-21, 51-40-11, 51-21-11, 51-25-06, 51-42-13, 51-25-16, 51-41-02, 53-21-23, AMM 52-70-08, 52-42-00, 21-31-00.
